# SDR LR7A2011092100229

- Difficulty date: September 19, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 40,539 hours, 19,979 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Valve
- Part number: 5026007
- Part serial: RS284D
- Condition: Broken
- Location: Extinguisher
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK IAW JOB CARD HB2601 FOUND ENGINE/APU HALON DIRECTIONAL CHECK VALVE BROKEN / REPAIR ACCOMPLISHED BY REPLACEMENT IAW SMP581 CHAP 26-20, PARA F & G, NR 2-1-21.
